MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL 12.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight-race:unk.Claim #: (b)(4).
 
Event or Problem Description
The reporter indicated that a 12.6mm tmicl 12.6 implantable collamer lens of -12.0/1.5/111(sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.Excessive vault and elevated iop was observed.On (b)(6) 2022 the lens was removed.A replacement lens was later implanted with a spherical model and shorter length.The replacement lens did not resolve the problem.See mfr # 2023826-2022-01553 for replacement lens.
 
Additional Manufacturer Narrative
H6-type of investigation code : 10 in previous mdr should be corrected to 4110.Additional information: h6- device evaluation: lens returned in a micro-centrifuge vial in liquid.Visual inspection found haptic torn.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key14403301
Report Number2023826-2022-01525
Device Sequence Number5500213
Product Code QCB
UDI-Device Identifier00841542107136
UDI-Public00841542107136
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTMICL 12.6
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer07/14/2022
Initial Report FDA Received Date05/14/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#: UNK.; FOAM TIP PLUNGER, (FTP) LOT #, UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale